# SDR UALA2011032101322

- Difficulty date: March 19, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 59,806 hours, 21,012 cycles
- Engine: Pwa PW2037
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: DAMA15S
- Condition: Unsecure
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID LAV SMOKE DETECTOR IS INOP.  FOUND CLIPS MISSING FROM SMOKE DETECTOR CONNECTOR, PLUG WILL NOT SECURE PROPERLY.  UPDATED NR PART TO REFLECT CORRECT P/N.  REPLACED SLIDE LATCH.  SMOKE DET OP CHECKS OK.
